# SDR CA960306003

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assembly
- Part number: 8945681
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE CRACKED AT 120 DEGREES BEND. TUBE SUPPORTS FUEL FLOW TRANSMITTER WHICH IS OTHERWISE UNSUPPORTED.
